# SDR ASAA2012072092571

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,456 hours, 6,603 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WARNING ON BOTH CAPT AND F/O EHIS (NAV DISPLAY).  WARNING EXTINGUISHED AFTER 5 MINS.  ACFT GROUNDED.  ACCOMPLISHED FMS DISAGREE MESSAGE ON CDU MM TASK 34-61-810-835.  PASSES ALL TESTS, FMC OPS CHECK GOOD.
